The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 268.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706007

Digital Object Identifier
doi:10.1214/aoms/1177706007

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 31 (1960), no. 1, 268. doi:10.1214/aoms/1177706007. https://projecteuclid.org/euclid.aoms/1177706007


Export citation